# SDR DL72S990971

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL HFEC INSPECTION OF THE STRINGER 4L SKIN LAP SPLICE BETWEEN FS 360 TO 480 REVEALED MULTIPLE CRACKS IN THE LOWER  FASTENER ROW OF THE LOWER SKIN PANEL.  THE ENTIRE LAP SPLICE WAS CUTOUT ALONG THE PANEL LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367304-14AD.
